# SDR HNAA0200066

- Difficulty date: September 29, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N968HA
- Make and model: Dhav DHC8201
- Aircraft serial: 465
- Aircraft time: 7,992 hours, 8,783 cycles
- Engine: Pwa PW123
- Engine time: 6,980 hours, 7,418 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Garlock Seal
- Part number: 3014397ASSY
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,980 hours, 7,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUX INFLIGHT CAUSING NUMEROUS ILLUMINATION OF THE MASTER CAUTION PANEL, NR 1 ENGINE SHUT DOWN AT 40 PSI.
